Characterization of pure strategy equilibria in finite anonymous games


Blonski, Matthias



URL: http://dx.doi.org/10.1016/S0304-4068(99)00008-7
Additional URL: http://www.wiwi.uni-frankfurt.de/professoren/blons...
Document Type: Article
Year of publication: 2000
The title of a journal, publication series: Journal of Mathematical Economics
Volume: 34
Issue number: 2
Page range: 225-233
Place of publication: Amsterdam
Publishing house: Elsevier [u.a.]
ISSN: 0304-4068
Publication language: English
Institution: School of Law and Economics > VWL, Mikroökonomik (Stahl Em)
Subject: 330 Economics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Export and Citation


Choose a citation style.

+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item